# SDR 97ZZZM1148

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Charger
- Part number: BPS73
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 2-6 AND LOWER EXIT IDENTIFIER WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER AND LIGHTS OPERATED NORMALLY.  (M)
